# SDR HEEA0011672

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyroscope
- Part number: 214175241101
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYROSCOPE SLOW TO RESPOND.
